# SDR UPS08653429

- Difficulty date: September 29, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 27,898 hours, 8,309 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING FRONT SPAR AREA LES 680 D-NOSE WEB FOUND CRACK (CRACK LENGTH .5 INCH).  D-NOSE WEB REPAIRED AS PER SRM 57-41-13-2R3 FIG 201 REPAIR 3.
